Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Modules over the endomorphism ring of a finitely generated projective module

Author: F. L. Sandomierski
Journal: Proc. Amer. Math. Soc. 31 (1972), 27-31
MathSciNet review: 0288137
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ {P_R}$ be a projective module with trace ideal $ T$. An $ R$-module $ {X_R}$ is $ T$-accessible if $ XT = X.{\text{ If }}{P_R}$ is finitely generated projective and $ C$ is the $ R$-endomorphism ring of $ {P_R}$, such that $ _C{P_R}$, then for $ {X_R}$, Horn $ {({P_R},{X_R})_C}$ is artinian (noetherian) if and only if $ {X_R}$ satisfies the minimum (maximum) condition on $ T$-accessible submodules. Further, if $ {X_R}$ is $ T$-accessible then Hom $ {({P_R},{X_R})_C}$ is finitely generated if and only if $ {X_R}$ is finitely generated.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Projective module, chain conditions
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society